On one property of zeros of polynomials of the least $$$(\alpha; \beta)$$$-deviation from zero in weighted space $$$L_p$$$

O.V. Polyakov (Oles Honchar Dnipro National University)


We prove the property of monotonity of zeros of polynomials of the least $$$(\alpha; \beta)$$$-deviation from zero in the space with integral metrics with weight.


polynomial; integral metric; $$$(\alpha; \beta)$$$-norm


Suyetin P.K. Classical orthogonal polynomials, Moscow, Nauka, 1976; 328 p. (in Russian)

Akhiezer N.I. Lectures on Approximation Theory, Moscow, Nauka, 1978; 463 p. (in Russian)

Korneichuk N.P., Babenko V.F., Ligun A.A. Extremum properties of polynomials and splines, Naukova dumka, Kyiv, 1992. (in Russian)

Kroo A., Peherstorfer F. "On the zeros of polynomials of minimal $$$L_p$$$-norm", Proc. Amer. Math. Soc., 1987; 101(4): pp. 652-656.

DOI: https://dx.doi.org/10.15421/241810



  • There are currently no refbacks.

Copyright (c) 2018 O.V. Polyakov

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in

Not much? See «Misleading Metrics» [web-archive] (by J. Beall), «The story of fake impact factor companies ...» (by M. Jalalian); on the other hand, see «Citation Statistics» (by R. Adler, J. Ewing, P. Taylor)

ISSN (Online): 2664-5009
ISSN (Print): 2664-4991